# SDR 2007FA0000699

- Difficulty date: July 3, 2007
- Submitted: August 16, 2007
- Operation: General aviation
- Aircraft: N18RF
- Make and model: Raythn 390
- Aircraft serial: RB127
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: EM0159
- Part serial: 060829166
- Condition: Jammed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT ENGINE HYDRAULIC SHUTOFF VALVE WOULD NOT CLOSE FOLLOWING PREFLIGHT CHECKS.  FOUND VALVE ASSY STUCK OPEN.  REPLACED VALVE ASSY WITH NEW VALVE ASSY, OPERATIONS NORMAL.  VALVE ASSY (PN 45AS65014003) HAVE NOTICED THESE VALVE ASSY TENDING TO FAIL WITH SHORT TIE SINCE NEW IN MFG INSTALLATIONS.  VALVE ASSY SEEMS FAIRLY RELAIBLE WHEN USED IN OTHER INSTALLATIONS.  (K)
